# SDR FDEA2020043090818

- Difficulty date: April 29, 2020
- Submitted: April 30, 2020
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 90,254 hours, 38,657 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Sensor
- Part number: 892001
- Condition: Failed
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  396     27-80  8011     28APR20  ONT  FACT  U  LOGPAGES:3164057  ON FINAL APPROACH "  SLAT DISAG" RECV'D AS FLAPS  MOVED FROM 22 TO 35. COMPLIED W/ QRH ACCOMPLISHED A  22 FLAP LANDING.  SHGN 28APR20 06:15   ONT U  REMOVED PANEL 516AB FOR ACCESS FOR TECH SVC ITEM  27-80 / 8011.  SHGN 28APR20 20:18   ONT U  REMOVED PANEL 618AB RIGHT WING FOR ACCESS FOR TECH  SVC ITEM  -27-80 / 8011.  SHGN 29APR20 00:42   ONT U     COMPLIED WITH REMOVAL AND REPLACEMENT OF SLAT  SENSORS R2B & L2B PER MM 27-84-02-4. OPS CHECKED  GOOD PER MM 27-84-00-5-0.  FACT 29APR20 01:59   ONT U  REINSTALLED REMOVED ACCESS PANELS 516AB AND 618AB  PER MM 27-84-02-4. ACFT. OK FOR SERVICE.
